CureZone   Log On   Join
Re: Armour causing drastic hairloss and weight gain
 
jasmine75 Views: 8,507
Published: 10 years ago
 
This is a reply to # 1,728,775

Re: Armour causing drastic hairloss and weight gain


My TSH has been as high as a 16 and I have antibodies against my thyroid. I have low iron and vit D as well and am taking both but the rapid hairloss coincides with starting armour. It really feels like I had a sudden hormonal surge in one direction or another. Not sure what though. I've read all the sites on thyroid but there's just not too many answers in this direction. I'm beginning to research some on adrenals but I'm not sure all my symptoms fit adrenal fatigue. But I'm not ruling out the need to balance my adrenals along with my thyroid. Honestly, I'm completely terrified to start on any thyroid again. And I won't until I have some tests and see if my hairloss slows again. Can I just say, and I'm sure I speak for many... I HATE THIS! GRRRRR :)
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  www.curezone.org

0.328 sec, (1)